# SDR VNAA2019010499903

- Difficulty date: January 4, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 34,354 hours, 34,206 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31119
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOORBEAM IS CORRODED FROM FS 559+48 TO FS 559+80. C/A: REPAIRED IAW REO 601R-53-00-27.
